Why Does My Face Feel Itchy After Using Night Cream?

Illustration of Why Does My Face Feel Itchy After Using Night Cream?
Illustration: Why Does My Face Feel Itchy After Using Night Cream? newbeauty.com

Hello good afternoon .. I just used a night cream product from a well-known brand in Indonesia … I use it because I want to give moisture to my skin … well, I only used it for 2 days and when it was used it felt sore and afterwards in the morning and afternoon it becomes rather stiff .. then how do I deal with it? Does ttp continue or stop?

1 Answer:

Hello Putri, thank you for the question to HealthReplies.com

Previously, you should first explain the content of facial care creams that you are using. Some facial care creams that are used at night can contain active ingredients that can irritate the skin and cause the skin to appear dry, scaly, itchy and reddish, for example if the cream contains retinol, AHA, BHA, hydroquinone, etc. If there are active ingredients that cause irritation in the cream, the actual use does not need to be completely stopped. But you need to pay more careful attention to how to use it, for example you have to apply a thin layer, use a cream intermittent day before your skin is accustomed to the cream, avoid direct sun exposure, avoid using other irritating soaps / creams as well. You can read on the package of the cream about the active ingredients contained in it and also the possible side effects that can arise from its use. While your face is still experiencing irritation, you should first stop using the cream.

Another possible cause of itching and tenderness on the face is that you have an allergy to one of the ingredients contained in the cream. In this case, you must stop using the cream altogether and may not use it again.

To be able to test your skin's resistance to certain face creams, you should test first by applying a little cream on the back of your ear and leaving it overnight. If no reaction occurs, apply a small amount of cream on the side skin of the eye (one of your temples) and leave it overnight. If no reaction occurs, chances are the cream is safe for you to use. But if your skin really looks red, swollen, itchy, feels hot after several times using the cream, you should stop using it and consult a dermatologist.

So much information from me, hopefully enough answer

: by

Related Question

What Is The Medicine To Treat The Cheeks Of A 4 Month Old Baby?

What Is The Medicine To Treat The Cheeks Of A 4 Month Old Baby?

(11 months ago)

Good night doc, my 4 month old baby has rough red cheeks like a fungus, how do you deal with it?...

Causes Of Pale Face In Adolescents Aged 13 Years?

Causes Of Pale Face In Adolescents Aged 13 Years?

(1 year ago)

My child is 13 years old, he has anemia. Since the age of 10 years she has menstruated. Initially it was suspected because of an abnormal menstruation but now it is already normal ...

(10 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *